Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Trying to conceive, taking glucophage and myfol. Suggested duphaston after ultrasound. Pregnant?

on May 8th ,my doctor suggested me duphaston for ten days (3 tablets/ day) after taking my ultrasound . i am trying to conceive and have been taking glucophage and myfol for one month, she also asked me if i feel vomiting ..but did not tell me anything my periods are due on 18th of this month, what does it mean? am i pregnent?
Asked On : Tue, 15 May 2012
Answers:  1 Views:  1341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

I would ask you to wait for your due date and if you do not have periods even a week after your due date then you may need to go for Urine pregnancy test and see for pregnancy.

The above medications make the uterus and ovaries favourable and help in conceiving hence do continue and wait for your periods.

Wish you the best.

Answered: Tue, 15 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor